# SDR AALA20100914TUL04

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 56,877 hours, 29,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 3 OUT OF LIMITS AT STATION 1304.  INSTALLED NEW NUMBER 3 SEAT TRACK SECTION STATIONS 1262 TO 1304 AND SPLICE AT STATION 1262 AS PER SRM 53-05-00 FIGURE 4F.
